2017
Том 69
№ 9

All Issues

Volume 43, № 10, 1991

Article (Ukrainian)

Dynamic systems in $\mathcal{T}_m \times E^n$

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 723–727

Article (Ukrainian)

Asymptotic representation of solutions of regularly perturbed systems of differential equations with nonclassical right-hand side

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1298–1304

Article (Ukrainian)

Optimal reconstruction of convolutions and scalar products of functions from various classes

Babenko V. F., Rudenko A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1305–1310

Article (Ukrainian)

Reduction of a multidimensional poincare-invariant nonlinear equation to two-dimensional equations

Barannik A. F., Barannik L. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1311–1323

Article (Ukrainian)

Integral manifolds and the reduction principle in stability theory. III

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1324–1329

Article (Ukrainian)

Integrability by quadratures for systems of involutive vector fields

Basarab-Horwath ?.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1330–1337

Article (Ukrainian)

Formal classification of vector fields with structurally stable singularities in a neighborhood of a circle

Belitskii G. R., Lisyanoi V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1338–1343

Article (Ukrainian)

Construction of the solutions of linear operator equations in Banach spaces

Boichuk A. A., Zhuravlev V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1343–1350

Article (Ukrainian)

Functions with zero integrals over cubes

Voskresenskii E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1350–1355

Article (Ukrainian)

The Kontorovich-Lebedev integral transform

Gomilko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1356–1361

Article (Ukrainian)

General structure of interpolational functional polynomials

Khlobystov V. V., Makarov V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1361–1368

Article (Ukrainian)

A Tauberian theorem with remainder for the Laplace transform and its application to the riemann zeta-function

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1368–1378

Article (Ukrainian)

Smoothness of weak solutions of elliptic systems in the sense of Douglis-Nirenberg

Mekh I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1379–1383

Article (Ukrainian)

A class of nonlinear oscillational systems admitting exact solution of the Fokker-Planck-Kolmogorov equation

Mitropolskiy Yu. A., Nguyen Tien Khiem

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1383–1388

Article (Ukrainian)

A complete set of symmetry operators for the Dirac equation

Nikitin A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1388–1398

Article (Ukrainian)

Approximation of the Besov classes of periodic functions of several variables in a space Lq

Romanyuk A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1398–1408

Article (Ukrainian)

Unbounded functions with almost periodic differences

Samoilenko A. M., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1409–1413

Article (Ukrainian)

Large samples of observations of random vectors of large dimension

Stepakhno V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1413–1418

Article (Ukrainian)

On exponential dichotomy and stability of a differential system with retarded arguments

Kan Van Tuat

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1418–1429

Article (Ukrainian)

Factorization of groups by means of commuting periodic subgroups with no elements of identical prime orders

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1429–1436

Article (Ukrainian)

Spectral theory of orthogonal polynomials of several variables

Gekhtman M. I., Kalyuzhnyi A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1437–1440